RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Math. Anal. Appl., 2013, том 402, выпуск 1, страницы 334–347 (Mi jmaa3)  

Hilbert spaces of vector-valued functions generated by quadratic forms

K. S. Kazariana, V. N. Temlyakovb

a Department of Mathematics, Universidad Autónoma de Madrid, 28049, Madrid, Spain
b Department of Mathematics, 1523 Greene Street, University of South Carolina, Columbia, SC 29208, USA

Аннотация: We study Hilbert spaces $\mathfrak{L}^2(E, G)$, where $E\subset\mathbb{R}^d$ is a measurable set, $|E|>0$ and for almost every $t\in E$ the matrix $G(t)$ (see (3)) is a Hermitian positive-definite matrix. We find necessary and sufficient conditions for which the projection operators $T_k(f)(\cdot)=f_k(\cdot)\mathbf{e}_k$, $1\leqslant k\leqslant n$ are bounded. The obtained results allow us to translate various questions in the spaces $\mathfrak{L}^2(E, G)$ to weighted norm inequalities with weights which are the diagonal elements of the matrix $G(t)$. In Section 3 we study the properties of the system $\{\varphi_m(t)\mathbf{e}_j, 1\leqslant j\leqslant n; m\in\mathbb{N}\}$ in the space $\mathfrak{L}^2(E, G)$, where $\Phi=\{\varphi_m\}_{m=1}^\infty$ is a complete orthonormal system defined on a measurable set $E\subset\mathbb{R}$. We concentrate our study on two classical systems: the Haar and the trigonometric systems. Simultaneous approximations of $n$ elements $F_1,…,F_n$ of some Banach spaces $X_1,…,X_n$ with respect to a system $\Psi$ which is a basis in any of those spaces are studied.

Финансовая поддержка Номер гранта
National Science Foundation DMS-0906260
MTM 2010-15790
The research of the first author was supported in part by the research grant MTM 2010-15790. The research of the second author was supported by the National Science Foundation Grant DMS-0906260.


DOI: https://doi.org/10.1016/j.jmaa.2013.01.034


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 06.11.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmaa3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020